MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER
Model Number 1012448-08
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis and a tear and leak were identified.The reported inflation problem was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.As there was no report of a leak during preparation for use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the 2.75x8 mm nc trek balloon dilatation catheter (bdc) was advanced without resistance to treat the right coronary artery, but the bdc was unable to inflate.The inflation device was replaced and another attempt to inflate the same bdc was made, but the bdc would still not inflate.There was no contrast going into the bdc.The customer suspects that the bdc was damaged before it was inserted into the patient.Another bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.Device analysis found a tear and leak on the returned device.

Brand Name
NC TREK RX & VOYAGER NC
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10314149
Report Number2024168-2020-06144
Device Sequence Number14175519
Product Code LOX
UDI-Device Identifier08717648151804
UDI-Public08717648151804
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1012448-08
Device Catalogue Number1012448-08
Device Lot Number90829G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1